I've been taking gabapentin for more than 10 years for nerve damage in my neck and shoulders. I was up to taking 600mg in the morning and 600mg at night for many years. Other than weight gain I've had no side effects. None of the drunk type feelings lots of people talk about. Then I got diagnosed with seizures so my neurologist upped my dose. He added another 600mg mid-day. Also said I should never go under 900mg a day without talking to him first or I could have seizures again.
A few days ago I forgot to take my night time dose. I was afraid of being without it in my system for that long. I took both my night dose and my morning dose at the same time that morning. I was feeling drunk or high most of the day. It was awful. I've never had that type of reaction to it. Now today I took my morning pills just fine and then took my mid-day dose. Two hours later I feel drunk/high again! Now I'm not sure if I should take my night time dose. And not sure what I should take tomorrow before I can call the Drs. office on Monday. (It's Saturday night right now.) Anyone have any input?